Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 94, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 18, 2015, 2:14 PM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 2:14 PM CDT (19:14 UTC)
- Expired
- Jun 18, 2015, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 2:14 PM CDT | FLASH FLOOD | Bixby, OK | ONGOING FLOODING ACROSS FAR SOUTHERN PARTS OF TULSA COUNTY. |
| Jun 18, 6:00 PM CDT | HEAVY RAIN 2.16 | Tulsa, OK | TOTAL RAINFALL SINCE MIDNIGHT. |
| Jun 18, 6:00 PM CDT | HEAVY RAIN 2.37 | Bixby, OK | TOTAL RAINFALL SINCE MIDNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
470
WGUS54 KTSA 181914
FFWTSA
OKC037-143-190100-
/O.NEW.KTSA.FF.W.0094.150618T1914Z-150619T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 800 PM CDT
* AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN ACROSS THE WARNED AREA. 4 TO 5 INCHES OF RAINFALL HAS
ALREADY OCCURRED WITH AN ADDITIONAL INCH LIKELY. NUMEROUS SECONDARY
ROADS REMAIN IMPASSABLE DUE TO HIGH WATER.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BROKEN ARROW...TULSA...BIXBY...GLENPOOL...JENKS...JENKS RIVERSIDE
AIRPORT...KELLYVILLE...KIEFER...MOUNDS...SAPULPA AND SHAMROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3616 9602 3616 9600 3617 9600 3623 9582
3616 9581 3616 9578 3590 9577 3590 9582
3586 9582 3584 9662 3596 9663
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:07 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 18, 12:07 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT THU JUN 18 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 18Z TAFS... MVFR CONDITIONS WILL PREVAIL AT ALL SITES
EARLY THIS AFTERNOON. AS RAINFALL FROM THE REMNANTS OF TS BILL
MOVE ACROSS... CONDITIONS WILL LOWER TO IFR. HEAVY RAINFALL WILL
REMAIN POSSIBLE AT ALL SITES THIS AFTERNOON... ENDING FROM WEST TO
EAST THIS EVENING AND OVERNIGHT. WIDESPREAD IFR CONDITIONS
ARE EXPECTED TO PREVAIL INTO FRIDAY MORNING IN THE WAKE OF THE
STORM.
&&
.PREV DISCUSSION... /ISSUED 1044 AM CDT THU JUN 18 2015/
..UPDATE...
DISCUSSION...
THE REMNANTS OF TROPICAL STORM BILL CONTINUE TO TRAVEL SLOWLY EAST
NORTHEASTWARD ACROSS EASTERN OKLAHOMA. RAINFALL COVERAGE AND
INTENSITY IS CURRENTLY INCREASING EAST OF THE LOW CENTER AFTER AN EARLY
MORNING MINIMUM OF ACTIVITY. THE CURRENT FORECAST TRACK OF THE
LOW IN THE GRIDS... POPS... AND QPF AMOUNTS ARE ALL REPRESENTATIVE OF
WHAT WE EXPECT TO TRANSPIRE THROUGH THE AFTERNOON.
PREV DISCUSSION... /ISSUED 655 AM CDT THU JUN 18 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD SHOWERS WILL CONTINUE AGAIN THROUGH THE DAY TODAY
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE REMNANTS OF
TROPICAL SYSTEM BILL MOVES ACROSS THE REGION. FOR THIS EVENING AND
OVERNIGHT...GREATER PRECIP CHANCES WILL BE OVER NORTHWEST ARKANSAS
AND HAVE BACKED OFF ON PRECIP FOR EASTERN OKLAHOMA. ALSO OVER THE
REGION...GUSTY NORTH TO EAST WINDS WILL BE POSSIBLE FOR NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS WITH GUSTY SOUTHEAST TO WEST
WINDS FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. VARYING
CEILINGS AND VISIBILITIES BETWEEN IFR TO VFR WILL BE COMMON
THROUGH THE PERIOD...WITH THE LOWER CATEGORIES WITHIN ANY PRECIP.
LATE IN THE PERIOD...POSSIBLE LIFR/IFR CEILINGS TRY TO DEVELOP
OVER THE REGION.
PREV DISCUSSION... /ISSUED 322 AM CDT THU JUN 18 2015/
DISCUSSION...
REMAINS OF TROPICAL SYSTEM "BILL"...WHICH HAD SHOWN A SLOW EASTWARD
JOG EARLIER TONIGHT...IS CURRENTLY CENTERED ACROSS JOHNSTON COUNTY
IN SOUTHERN OK. LATEST RADAR LOOP SUGGESTS THAT THE SYSTEM IS
BEGINNING TO LIFT SLOWLY NORTHEAST...IN RESPONSE TO PRESSURE FALL
BULLSEYE ANALYZED WEST OF MLC. THIS SYSTEM HAS ALREADY PRODUCED
TREMENDOUS RAINFALL TO THE WEST/NORTHWEST OF ITS TRACK...WITH 5 TO
ALMOST 11 INCHES IN SOUTH-CENTRAL OK OVER THE PAST 12-18 HOURS.
BASED ON LATEST HIGH RES MODELS...WILL BRING THE CIRCULATION CENTER
TO NORTH OF MLC TOWARD 18Z...AND EVENTUALLY INTO NW AR 00-06Z.
EXPECT THE HEAVIEST RAINS TO FALL GENERALLY BETWEEN THE I-44
CORRIDOR AND THE TRACK OF "BILL"...WITH AN ADDITIONAL 3 TO 6 INCHES
(AND LOCALLY HIGHER AMOUNTS) OF RAIN POSSIBLE BEFORE PRECIPITATION
BEGINS TO TAPER OFF LATER THURSDAY NIGHT. LESSER AMOUNTS ARE
EXPECTED ACROSS SOUTHEAST OK/WEST-CENTRAL ARKANSAS...ALTHOUGH STILL
SHOULD SEE PERIODS OF HEAVY RAIN AS FEEDER BANDS CONTINUE TO DEVELOP
AHEAD OF THE CIRCULATION. THERE WILL ALSO BE A LIMITED SEVERE
WEATHER THREAT...INCLUDING BRIEF TORNADOES...AS SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELL STRUCTURES.
THE FLASH FLOODING THREAT WILL INCREASE DURING THE MORNING HOURS
ACROSS PARTS OF NORTHEAST/EAST-CENTRAL OK AND EXPAND INTO NORTHWEST
AR DURING THE AFTERNOON...AND RESIDENTS ACROSS THE REGION ARE URGED
TO REMAIN WEATHER AWARE.
AN ELONGATED WEST-EAST UPPER RIDGE WILL BUILD ACROSS THE SOUTHERN
HALF OF THE COUNTRY OVER THE WEEKEND AND THROUGH MUCH OF NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF HOT AND HUMID WEATHER...BUT HAVE
KEPT RAINFALL OUT OF THE FORECAST FOR NOW.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...06Hazardous weather outlook, Jun 18, 1:00 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU JUN 18 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU JUN 18 2015
...POTENTIALLY LIFE THREATENING FLOOD EVENT CONTINUES TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK....
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD PROLONGED MODERATE TO HEAVY RAINFALL... LEADING TO
POTENTIALLY LIFE THREATENING FLASH FLOODING AND RIVER FLOODING
CONTINUES THIS AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
THE REMNANTS OF TROPICAL SYSTEM BILL WILL CONTINUE TO SLOWLY
TRAVEL TO THE EAST NORTHEAST THROUGH THE REGION THIS AFTERNOON AND
TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE ARE FORECAST THROUGH TONIGHT OVER MUCH OF
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. LESSER RAINFALL
AMOUNTS ARE EXPECTED FOR LOCATIONS OVER SOUTHEAST OKLAHOMA INTO
WEST CENTRAL ARKANSAS...THOUGH PERIODS OF HEAVY RAINFALL WILL
STILL REMAIN POSSIBLE. THESE CONDITIONS WILL CONTINUE TO CREATE
LIFE THREATENING FLASH FLOODING AND WORSEN ALREADY ONGOING FLASH
FLOODING. RIVER FLOODING AND THE RISING OF LOCAL LAKE LEVELS WILL
ALSO BECOME A CONCERN TODAY INTO FRIDAY.
GUSTY WINDS OF 20 TO 30 MPH... COMBINED WITH WIND SHEAR WITHIN
THE LOW LEVELS OF THE TROPICAL SYSTEMS CIRCULATION WILL ALLOW FOR
A LIMITED SEVERE WEATHER POTENTIAL THROUGH THIS EVENING. THIS WILL
INCLUDE A LIMITED TORNADO THREAT MAINLY OVER LOCATIONS OF FAR
EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
WIDESPREAD RAINFALL... ALONG WITH A CHANCE FOR THUNDERSTORMS ARE
EXPECTED TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND ALSO
NORTHWEST ARKANSAS EARLY FRIDAY AS REMNANTS OF TROPICAL SYSTEM
BILL BEGIN TO EXIT THE REGION. PRECIPITATION CHANCES SHOULD BEGIN
TO TAPER OFF FROM WEST TO EAST DURING THE DAY FRIDAY AND ARE
FORECAST TO END COMPLETELY BY FRIDAY EVENING. ADDITIONAL RAINFALL
AMOUNTS FRIDAY LOOK TO BE MUCH LIGHTER... WITH LESS THAN ONE INCH
POSSIBLE... MAINLY ACROSS FAR NORTHWEST ARKANSAS.
IN THE WAKE OF THE DEPARTING TROPICAL SYSTEM...A RIDGE OF HIGH
PRESSURE LOOKS TO MOVE INTO THE SOUTHERN PLAINS AND PROVIDE A
RETURN OF HOT AND HUMID CONDITIONS FOR THE WEEKEND INTO NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS SHOULD ANTICIPATE AND PLAN ACCORDINGLY
TO ONGOING FLOODING AND INCREASING RIVER FLOODING TODAY AND FRIDAY
AND CONTINUING INTO THE WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 18, 8:55 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM FLASH FLOOD TULSA 36.13N 95.92W
06/18/2015 TULSA OK BROADCAST MEDIA
WATER REPORTEDLY FLOWING OVER MEMORIAL AT 121ST IN SOUTH
TULSA.
&&
BASLocal storm report, Jun 18, 10:12 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM FLASH FLOOD 5 S BIXBY 35.87N 95.88W
06/18/2015 TULSA OK BROADCAST MEDIA
HIGH WATER RESCUE ON MEMORIAL DR SOUTH OF 201ST.
1011 AM FLASH FLOOD 5 S BIXBY 35.87N 95.88W
06/18/2015 TULSA OK BROADCAST MEDIA
HIGH WATER RESCUE ON MEMORIAL DR. SOUTH OF 201ST. STREET.
&&
BASLocal storm report, Jun 18, 10:45 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM FLASH FLOOD 4 SW OKEMAH 35.39N 96.35W
06/18/2015 OKFUSKEE OK BROADCAST MEDIA
HIGHWAY 48 CLOSED DUE TO FLOODING JUST SOUTH OF
INTERSTATE 40.
&&
JDSLocal storm report, Jun 18, 11:25 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1125 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM FLASH FLOOD SAND SPRINGS 36.14N 96.11W
06/18/2015 TULSA OK BROADCAST MEDIA
WEST 21ST ST JUST OFF HIGHWAY 51 FLOODED.
&&
JDSLocal storm report, Jun 18, 12:03 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM FLASH FLOOD CHECOTAH 35.47N 95.52W
06/18/2015 MCINTOSH OK STORM CHASER
SOME COUNTY ROADS FLOODED.
&&
JDSLocal storm report, Jun 18, 12:15 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM FLASH FLOOD GLENPOOL 35.96N 96.01W
06/18/2015 TULSA OK PUBLIC
WATER OVER ROAD AT 26TH STREET WEST OF HIGHWAY 75.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Jun 17, 7:56 PM CDT | River Flood Warning | TSA | Ottawa | 65 hr |
| Jun 17, 8:25 PM CDT | River Flood Warning | TSA | Adair | 59 hr |
| Jun 17, 8:26 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 56 hr |
| Jun 17, 8:32 PM CDT | Special Weather Statement | TSA | Adair | 43 min |
| Jun 17, 8:34 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| Jun 17, 8:38 PM CDT | River Flood Advisory | TSA | Tulsa | 36 hr |
| Jun 17, 9:16 PM CDT | Special Weather Statement | TSA | Cherokee | 44 min |
| Jun 17, 10:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Jun 18, 1:27 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 1:47 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 6 hr |
| Jun 18, 1:49 AM CDT | Areal Flood Advisory | TSA | Latimer, Pushmataha | 4 hr |
| Jun 18, 3:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Jun 18, 7:16 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 8:31 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Jun 18, 8:44 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Mayes, Muskogee and 2 more | 2 hr |
| Jun 18, 9:02 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 46 hr |
| Jun 18, 9:02 AM CDT | River Flood Warning | TSA | Tulsa | 50 hr |
| Jun 18, 9:23 AM CDT | River Flood Warning | TSA | Sequoyah | 53 hr |
| Jun 18, 9:47 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 8 hr |
| Jun 18, 9:58 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 12 hr |
| Jun 18, 9:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 8 hr |
| Jun 18, 10:49 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 6 hr |
| Jun 18, 1:15 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 2:31 PM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Washington | 6 hr |
| Jun 18, 4:29 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 4 hr |
| Jun 18, 5:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 3 hr |
| Jun 18, 6:10 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 110 min |
| Jun 18, 6:36 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 24 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.